# SDR UPS04842886

- Difficulty date: July 22, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 66,867 hours, 26,150 cycles
- Engine: Pwa JT3D3
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 57540751
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, C-1 DOOR AFT LOWER GUIDE PIN FITTING WORN GOUGED.   REMOVED DAMAGED FITTING IAW UPS SRM 51-3-0. DAC DWG NR 5754075. FOUND TO BE OUT OF LIMITS IAW UPS  SRM 53-2-0. RECEIVED NEW FITTINGS P/N NR SP 003923. LOCATED AND DRILLED AND DEBURRED FITTING. INSTALLED FITTING IAW SRM 51-1-21,51-1-24.
